# SDR TWAA9714503

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47753
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: TP4085X32700
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

STL - FLT 410 - DURING CRUISE, ACARS PRINTER MFG PN TP4080X32700 SHOCKED OPERATOR.  PULLED AND BANDED CIRCUIT BREAKER. PLACARDED ACARS PRINTER PER MEDP 23-14.  OP-15 04-03-97.  STL.  (X)
